Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Von Neumann and lattice theory


Author: Garrett Birkhoff
Journal: Bull. Amer. Math. Soc. 64 (1958), 50-56
MathSciNet review: 0095754
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10192-5
PII: S 0002-9904(1958)10192-5